We are Macmillan. Cancer Support
Chemo has shut down my ovaries and I'm taking Tamoxifen so I have no natural estrogen and as my BC was ER+8, I avoid food which contains it.
Because of this, things are somewhat dry, if you get my drift. I've always been the total opposite so this is a bit of blow for me. My GP has given me Replens. It feels like great stuff and I really think it will work if I can stop it from falling out!!
Are any of you ladies using this and do you have any tips?
Know exactly what you mean - these hormone drugs dry up your 'lady-bits'! If you use Tamoxifen then you can use a locally applied oestrogen cream. I use a cream named 'Gynest' but it must be prescribed. Nag your oncologist or GP - do not suffer in silence! If you need more information then clcik on my picture, then click on my blogs and scroll through my blogs until you reach 'Nettles in my knickers".
Click here to find out more
Yep...I laughed, too!
Know what you mean I'm also on Tamoxifen and have been given Replens, been on it for approx 4 months. I had the same probs, falling out but that does get better once the area gets more moisturised. Its always going to be a bit messy (gravity) but its working so I'm happy to go along with it. Hope you soon get sorted.
If you have any questions about our organisation our Macmillan team would love to hear from you
You can also follow us on Facebook, Twitter, Flickr or YouTube.
© Macmillan Cancer Support 2010
what are these?